Об одном свойстве одного класса интегралов Стильтьеса
Matematiceskij sbornik (1959)
- Volume: 90, Issue: 4, page 429-446
- ISSN: 0368-8666
Access Full Article
topHow to cite
topДавыдов, Н.А.. "Об одном свойстве одного класса интегралов Стильтьеса." Matematiceskij sbornik 90.4 (1959): 429-446. <http://eudml.org/doc/66012>.
@article{Давыдов1959,
author = {Давыдов, Н.А.},
journal = {Matematiceskij sbornik},
keywords = {integral equations; integral transforms},
language = {rus},
number = {4},
pages = {429-446},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном свойстве одного класса интегралов Стильтьеса},
url = {http://eudml.org/doc/66012},
volume = {90},
year = {1959},
}
TY - JOUR
AU - Давыдов, Н.А.
TI - Об одном свойстве одного класса интегралов Стильтьеса
JO - Matematiceskij sbornik
PY - 1959
PB - Tipogr. Lissnera i Sobko
VL - 90
IS - 4
SP - 429
EP - 446
LA - rus
KW - integral equations; integral transforms
UR - http://eudml.org/doc/66012
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.